MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Syncope (1610); Hypoglycemia (1912)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: sample issue.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer states that her condition improved.No symptoms or medical attention are reported at the time of the call.A blood glucose test was performed at the time of the call with a result of 127mg/dl.
 
Event or Problem Description
Consumer reported complaint for e-0 accompanied with symptoms.Husband, (b)(6), is calling on behalf of the customer.The customer is concerned with tests results from results obtained of e-0 and symptoms.The customer's expected fasting blood glucose test result range is 300 to 450mg/dl.The customer reported symptoms of being unconscious.The product is not stored according to specification in the kitchen.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The test strip lot manufacturer's expiration date is 03/28/2018 and open vial date is (b)(6) 2017.Customer called in states the meter is reading e-2.While troubleshooting customer states the meter read e-0.Husband states his wife is on dialysis and is anemic.Customer states that he has to test ten times until his wife gets a reading.Customer states on (b)(6) 2017 meter read 137mg/dl fasting after ten attempts.Husband administered 22 units of lantus and 4 units of humalog.States his wife usually receives that dose and she also takes (b)(4) in the morning.Husband states he received a call from his daughter at 10am stating that his wife was not waking up and he instructed her to call the paramedics.Paramedics arrived and wife was unconscious and the meter read 35mg/dl.Husband states he left work and went to the hospital and states that they fed her and gave her apple juice.Husband states the hospital tested her sugar and it read between 55-65mg/dl.She was in the hospital for 2 to 4 hours.Husband also states that his wife is anemic and is on dialysis.I informed the husband that due to his wife being on dialysis and being anemic to speak to her distributor or insurance to receive another meter.Husband states his wife has been on dialysis for eight months and has not had any trouble until now.Husband states that her reading on (b)(6) 2017 in the morning was 371 mg/dl.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6290575
Report Number1000113657-2017-00162
Device Sequence Number1502509
Product Code NBW
UDI-Device Identifier00052569139042
UDI-Public(01)00052569139042
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2017
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;